# SDR ASOA2012073002005

- Difficulty date: July 12, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,329 hours, 21,136 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319.7-333
- Part time: 986,832 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.7 TO FS 333 INBD OF RBL 9.0 FLOOR SUPPORT CORRODED.   FABRICATED CAPPING PLATE IAW SNIEO 601R38778 S02.   INSTALLED ABRASION RESISTANT FILM IAW SRM 51-27-19.
